# SDR IPXA2020102361604

- Difficulty date: October 22, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- Aircraft time: 22,800 hours, 13,994 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Torn
- Location: Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE: N/A DURING CLIMB, A VERY LOUD HUMMING NOISE DEVELOPED FROM THE FORWARD ENTRY DOOR AREA.  PRESSURIZATION AND DOOR INDICATIONS REMAINED NORMAL.  NOISE DIMINISHES BELOW 6.5AP AND FL250.  PERM REPAIR C/W, PER SR EO A300-5210-20334.  FOUND ENTRY DOOR SEAL HAD SMALL TEARS ON BOTTOM AND UPPER AFT CORNER.  C/W CABIN PRESS CHECK.  NO LEAKS NOTED.
